2025年04月04日 星期五 主页   |   首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   编辑队伍   |   留言板   |   联系我们   |   English
  论文 本期目录 | 过刊浏览 | 高级检索 |
具有时滞的Lurie型间接控制系统的绝对稳定性
张发明
株洲工学院信息与计算科学系 湖南株洲412008
Absolute stability for Lurie type indirect control systems with time delay
张发明
株洲工学院信息与计算科学系 湖南株洲412008
全文: PDF (0 KB)  HTML (1 KB) 
输出: BibTeX | EndNote (RIS)      
摘要 利用Lyapunov函数和Razumikhin技术,对具有时滞的Lurie型间接控制系统的绝对稳定性进行了研究,并通过求取导数的方法得到了该系统绝对稳定性的相关条件.最后给出一个算例说明本文取得的结果优于已有文献取得的结果.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
Abstract Using Lyapunov functional and Razumikhin's technique, this paper analyzes the absolute stability of Lurie type indirect control system with time-delay. A delay-dependent sufficient condition of absolute stability for the system considered is derived by using the method of derivation. Finally the paper shows examples that its results are better than others'.
收稿日期: 2005-02-25     
引用本文:   
张发明. 具有时滞的Lurie型间接控制系统的绝对稳定性[J]. , 2005, 44(2): 0-0.
张发明. Absolute stability for Lurie type indirect control systems with time delay. , 2005, 44(2): 0-0.
链接本文:  
https://journal.ccnu.edu.cn/zk/CN/     或     https://journal.ccnu.edu.cn/zk/CN/Y2005/V44/I2/0
版权所有 © 《华中师范大学学报(自然科学版)》编辑部
地址:武汉市珞瑜路152号华中师范大学田家炳楼7楼华师学报编辑部 邮编:430079 电话(传真):027-67868127
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn